# SDR DALA2021020300650

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION BUSHING RUDDER HINGE FLOATING ON VERTICAL STABILIZER (9 EA). CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 FAM AMM 27-21-41-400-001-A. (1720640)
